Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Going off meds follow up comment
Sep 30, 2006

with regard to a question on "Going Off Meds" 26/09/06 "BY" -I would ask, is BY is a man, has he had his testotsterone levels checked: -I found that My testosterone levels were very low, and I had similar symptoms and have been taking testosterone IM weekly ever since, and the problem has gone away....

Response from Dr. Pierone

Hello and thanks for posting. Here is a link to the post that you mention. You are correct that fatigue is sometimes related to low testosterone readings in men. Another potential cause for fatigue is obstructive sleep apnea, which appears to be more commonly observed in association with HIV infection.



Previous
RE: NEW Med Atripla after PI Regimen
Next
Kaletra dosage correct for my son?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement